Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TenZin

Tonight, 10 minutes ago

Recommended Posts

I was sleeping but I felt a burning feeling by my nose area. I ignored it but you know it kept burning. I got up and washed my face with polytar soap. It felt better but when I towled myself it was RED RED. Damnn. I took a dab of aclovate cream & applied it & I'm typing now but haven't gone back to look at myself. Does anyone here FEEL THAT BURNING first before you just get RED. I just wanted to be clear this weekend because I'm going to the beach with a group and I really like this girl. I want to smash something but lol.

Share this post


Link to post
Share on other sites

Eeek. Did your doc say to use aclovate anytime? It's a steroid, and topical steroids can be very bad for the skin, particularly facial skin.

I'd really rather you use a moisturizer unless your doctor said it was ok to use the aclovate. Even a cold washcloth is safer than a steroid cream, and definitely soothing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×